# SDR REXA2016100601887

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 27,006 hours, 24,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R THE BULB IAW AMM 33-51-21. OPS CHECKED NORMAL.
